# SDR DL757060335

- Difficulty date: April 26, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N621DL
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 63,935 hours, 31,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33406
- Condition: Dented
- Location: Bs 589 S22-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN IS DENTED 3.25 INCH LONG AT BS 589 BETWEEN S22L AND S23L, NEAR A PREVIOUS REPAIR.  DAMAGED SKIN WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED.
